I agree you may have weaned off to fast. You could do 60, 50, 40, 30, 20 mg. You went from 60 mg to 30 mg and then off.
Yes people actually do count beads.
3rd day completely off CymbaltaWell, I've been up about 2 1/2 hours now and I feel like crap again....so far I might feel 5-10% better than I did yesterday but still pretty crappy. God, it's so hard being here at work and going through this....wonder how long it'll last.?
Hey James with the slow wean I felt "not well" for about 2 weeks and had crying spells and anxiety but they were mild compared to what I have had in the past.
It was hard to go to work and going to work was about all I could manage as far as leaving the house.
Good Luck and Take Care.
Good Morning, I remember during my weaning from Cymbalta that I had crazy emotions all over the place. I would wake up and feel like crying, then I might feel angry and very irritable. I wanted to scream at people as hey "I am going through a tough time here" but I knew nobody wanted to hear that and they did not deserve to be screamed at.
I was paranoid about falling apart out in public . The one thing I feared most was Brain zaps but I was lucky and did not have any, only a few times I felt dizzy but no shocks.
You are doing well, just hang in there. I have read that the B Vitamins, the choline supplements or lecithin supplements are helpful in reducing the withdrawal sx frm the SSRI/SSNI drugs. Just FYI.
Keep on talking with us.
Thanks for the positive re-inforcement Kitt, I'll keep pressing on & I'll also look into those Vitamin B supplements you mentioned.
14 days, you are on a roll............keep on as you are doing great. Just think of that as 336 hours off Cymbalta. The tough part is coming to an end. Your system should be adjusting to being off the medication.
I am happy to hear you are feeling somewhat better.
Lot of support coming your way,
Hello and Welcome to HealingWell,
You can buy empty capsules at your local pharmacy. You have to have a pretty steady hand. :)